# SDR UALA2013022701181

- Difficulty date: February 26, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N566UA
- Make and model: Boeing 757222
- Aircraft serial: 26670
- Aircraft time: 62,979 hours, 23,311 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1549-1606
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL DENTS IN AFT FUSELAGE BS 1549 - 1606 JUST ABOVE CARGO FLOOR LINE.   ACCOMPLISHED HFEC INSPECTION AND FOUND NO CRACKS.   REPAIRED.
